# SDR SWAA2022092046618

- Difficulty date: August 27, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737
- Aircraft serial: 34320
- Aircraft time: 52,141 hours, 25,914 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 242PF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242PF UPPER SURFACE HAS PULLED STRANDS. / [01] DUE TO EXTEND OF THE DAMAGE FABRICATED NEW 242PF FLOOR PANEL USING BMS4-23 TYPE 2 LOT#1501450-1 AND INSTALLED INSERTS USING BMS5-107 LOT#AK1KP9159K AND CURED USING HEAT LAMP AND THERMOMETER ATS2208 CAL DUE DATE 10/2022 IAW SRM 53-00-50-2R-0 PARA 1A(NOTE) PARA 5S TABLE 204 AND DWG 146A5810-103;[02] INSPECTED ACTION 1. VERIFIED MEASUREMENT TABLE;[03] FLOOR PANEL WAS RE-PARTMARKED IAW DRAWING 146A5810 SHEET 103; (E8118). JOB COMPLETE.;[04] INSPECTION COMPLETE
